MAUDE Adverse Event Report: Roche Diagnostics COBAS 6000 C (501) Module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics COBAS 6000 C (501) Module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable urea/bun results for 9 patient samples on a cobas 6000 c (501) module.Patient (b)(6): the initial result was 38 mg/dl, and the repeated result was 16 mg/dl.Patient (b)(6): the initial result was 51.0 mg/dl, and the repeated result was 20.8 mg/dl.Patient (b)(6): the initial result was 53.0 mg/dl, and the repeated result was 21.7 mg/dl.Patient (b)(6): the initial result was 86.0 mg/dl, and the repeated result was 35.2 mg/dl.Patient (b)(6): the initial result was 92.0 mg/dl, and the repeated result was 37.5 mg/dl.Patient (b)(6): the initial result was 38.0 mg/dl, and the repeated result was 15.5 mg/dl.Patient (b)(6): the initial result was 38.0 mg/dl, and the repeated result was 16.1 mg/dl.Patient (b)(6): the initial result was 63.0 mg/dl, and the repeated result was 27.7 mg/dl.Patient (b)(6): the initial result was 37.0 mg/dl, and the repeated result was 14.7 mg/dl.The repeated results were believed to be correct.The samples were repeated because of a delta check in the customer's system.
 
Additional Manufacturer Narrative
The reagent lot number is 94111701 with an expiration date of 30-nov-2026.The investigation is ongoing.

Brand Name
COBAS 6000 C (501) Module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50931150
Report Number1823260-2026-03997
Device Sequence Number10759199
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown